Alert archive / New Jersey / Small Craft Advisories in 2016
Small Craft Advisory 58, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at May 7, 2016, 3:38 PM EDT. It took effect at May 8, 2016, 11:00 AM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- May 7, 2016, 3:38 PM EDT (19:38 UTC)
- In effect from
- May 8, 2016, 11:00 AM EDT
- Expired
- May 8, 2016, 6:33 PM EDT
- In force
- 8 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
473 WHUS71 KPHI 071938 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 338 PM EDT SAT MAY 7 2016 ANZ450>453-080845- /O.CAN.KPHI.SW.Y.0011.000000T0000Z-160507T2200Z/ /O.NEW.KPHI.SC.Y.0058.160508T1500Z-160508T2200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- 338 PM EDT SAT MAY 7 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM TO 6 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 6 PM EDT SUNDAY. * SEAS...2 TO 4 FEET. * WINDS...BECOMING NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT BY LATE SUNDAY MORNING AND SUNDAY AFTERNOON. * LOCATION...THE ATLANTIC COASTAL WATERS OF NEW JERSEY. * TIMING...LATE SUNDAY MORNING INTO SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS WHERE LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ454-455-080845- /O.NEW.KPHI.SC.Y.0058.160508T1500Z-160508T2200Z/ COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 338 PM EDT SAT MAY 7 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM TO 6 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 6 PM EDT SUNDAY. * LOCATION...THE ATLANTIC COASTAL WATERS OF DELAWARE NEW JERSEY. * WINDS...BECOMING NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT BY LATE SUNDAY MORNING AND SUNDAY AFTERNOON. * SEAS...2 TO 4 FEET. * TIMING...LATE SUNDAY MORNING INTO SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-080845- /O.NEW.KPHI.SC.Y.0058.160508T1500Z-160508T2200Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 338 PM EDT SAT MAY 7 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM TO 6 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 6 PM EDT SUNDAY. * LOCATION...DELAWARE BAY. * WINDS...BECOMING NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT BY LATE SUNDAY MORNING AND SUNDAY AFTERNOON. * SEAS...1 TO 3 FEET. * TIMING...LATE SUNDAY MORNING INTO SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
435 WHUS71 KPHI 080129 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 929 PM EDT SAT MAY 7 2016 ANZ450>455-081430- /O.CON.KPHI.SC.Y.0058.160508T1500Z-160508T2200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 929 PM EDT SAT MAY 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 6 PM EDT SUNDAY... * SEAS...3 TO 5 FEET. * WINDS...BECOMING NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT BY LATE SUNDAY MORNING AND SUNDAY AFTERNOON. * LOCATION...THE ATLANTIC COASTAL WATERS OF NEW JERSEY AND DELAWARE. * TIMING...LATE SUNDAY MORNING INTO SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS WHERE LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-081430- /O.CON.KPHI.SC.Y.0058.160508T1500Z-160508T2200Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 929 PM EDT SAT MAY 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 6 PM EDT SUNDAY... * LOCATION...DELAWARE BAY. * WINDS...BECOMING NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT BY LATE SUNDAY MORNING AND SUNDAY AFTERNOON. * SEAS...1 TO 3 FEET. * TIMING...LATE SUNDAY MORNING INTO SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KRUZDLO
836 WHUS71 KPHI 080233 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1033 PM EDT SAT MAY 7 2016 ANZ450>453-081300- /O.NEW.KPHI.MF.Y.0003.160508T0233Z-160508T1200Z/ /O.CON.KPHI.SC.Y.0058.160508T1500Z-160508T2200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- 1033 PM EDT SAT MAY 7 2016 ...DENSE FOG ADVISORY IN EFFECT UNTIL 8 AM EDT SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 6 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT SUNDAY. * SEAS...2 TO 4 FEET. * VISIBILITY...ONE HALF TO ONE NAUTICAL MILE THROUGH AT LEAST SUNRISE SUNDAY MORNING * WINDS...DURING THE DAY TIME HOURS SUNDAY...WESTERLY AND WEST NORTHWESTERLY WINDS OF 10 TO 20 KT WITH GUSTS UP TO 30 KT ARE EXPECTED. * LOCATION...THE ATLANTIC COASTAL WATERS OF NEW JERSEY. * TIMING...THE DENSE FOG IS EXPECTED TO CONTINUE THROUGH EARLY SUNDAY MORNING. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED LATE SUNDAY MORNING INTO SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ454-455-081300- /O.CON.KPHI.SC.Y.0058.160508T1500Z-160508T2200Z/ COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1033 PM EDT SAT MAY 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 6 PM EDT SUNDAY... * SEAS...2 TO 4 FEET. * WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 30 KT. * LOCATION...THE ATLANTIC COASTAL WATERS ADJACENT TO THE DELAWARE BAY AND DELAWARE. * TIMING...LATE SUNDAY MORNING INTO SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-081300- /O.CON.KPHI.SC.Y.0058.160508T1500Z-160508T2200Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 1033 PM EDT SAT MAY 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 6 PM EDT SUNDAY... * LOCATION...DELAWARE BAY. * WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...1 TO 3 FEET. * TIMING...LATE SUNDAY MORNING INTO SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JOHNSON
128 WHUS71 KPHI 081206 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 806 AM EDT SUN MAY 8 2016 ANZ450>453-082200- /O.EXP.KPHI.MF.Y.0003.000000T0000Z-160508T1200Z/ /O.CON.KPHI.SC.Y.0058.160508T1500Z-160508T2200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- 806 AM EDT SUN MAY 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...DENSE FOG ADVISORY HAS EXPIRED... * SEAS...2 TO 4 FEET. * WINDS...WEST 10 TO 15 KT WITH GUSTS UP TO 25 KT. * LOCATION...THE ATLANTIC COASTAL WATERS OF NEW JERSEY. * TIMING...SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED LATE THIS MORNING INTO THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ454-455-082200- /O.CON.KPHI.SC.Y.0058.160508T1500Z-160508T2200Z/ COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 806 AM EDT SUN MAY 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * SEAS...3 TO 5 FEET. * WINDS...WEST 15 TO 20 KT WITH GUSTS UP TO 25 KT. * LOCATION...THE ATLANTIC COASTAL WATERS ADJACENT TO THE DELAWARE BAY AND DELAWARE. * TIMING...SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED LATE THIS MORNING INTO THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-082200- /O.CON.KPHI.SC.Y.0058.160508T1500Z-160508T2200Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 806 AM EDT SUN MAY 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * LOCATION...DELAWARE BAY. * WINDS...WEST 15 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...2 TO 4 FEET. * TIMING...SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED LATE THIS MORNING INTO THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
490 WHUS71 KPHI 081923 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 323 PM EDT SUN MAY 8 2016 ANZ450>455-090200- /O.EXT.KPHI.SC.Y.0058.000000T0000Z-160509T0200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 323 PM EDT SUN MAY 8 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... * SEAS...2 TO 4 FEET. * WINDS...NORTHWEST 10 TO 15 KT WITH GUSTS UP TO 30 KT. * LOCATION...THE ATLANTIC COASTAL WATERS OF NEW JERSEY AND DELAWARE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-090200- /O.EXT.KPHI.SC.Y.0058.000000T0000Z-160509T0200Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 323 PM EDT SUN MAY 8 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... * LOCATION...DELAWARE BAY. * WINDS...NORTHWEST 5 TO 15 KT WITH GUSTS UP TO 30 KT. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
713 WHUS71 KPHI 082233 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 633 PM EDT SUN MAY 8 2016 ANZ430-431-450>455-082345- /O.CAN.KPHI.SC.Y.0058.000000T0000Z-160509T0200Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 633 PM EDT SUN MAY 8 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... WIND GUSTS HAVE DROPPED BELOW 25 KT. THEREFORE, THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at May 7, 3:38 PM EDT, 0 minutes earlier.
Area forecast discussion, May 7, 3:38 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
338 PM EDT SAT MAY 7 2016
.SYNOPSIS...
THE UPPER LOW PRESSURE SYSTEM THAT HAS BEEN ACROSS OUR REGION
MUCH OF THE PAST WEEK WILL WEAKEN TONIGHT AND SUNDAY. A COLD FRONT
WILL CROSS THE AREA SUNDAY MORNING...FOLLOWED BY A RIDGE OF HIGH
PRESSURE FOR THE EARLY PART OF NEXT WEEK. LOW PRESSURE AND ITS
ASSOCIATED FRONTS WILL MOVE TOWARDS THE AREA FOR THE MIDDLE AND
LATER PARTS OF NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
LOW PRESSURE, BOTH AT THE SURFACE AND ALOFT, CONTINUE TO PINWHEEL
AROUND ACROSS THE SOUTHERN PORTIONS OF OUR AREA THIS AFTERNOON. THEY
ARE STARTING TO DRIFT EASTWARD AND WILL CONTINUE TO DO SO AND MOVE
OFFSHORE THIS EVENING AND AWAY FROM OUR AREA OVERNIGHT. THERE WILL
CONTINUE TO BE SOME ISOLATED/SCATTERED SHOWERS LATE THIS AFTERNOON,
ESPECIALLY NEAR THE LOW ACROSS SOUTHERN NEW JERSEY AND OUR DELMARVA
COUNTIES. HOWEVER, THESE SHOWERS WILL DISSIPATE AND MOVE AWAY FROM
THE AREA EARLY THIS EVENING. A DRY PERIOD IS EXPECTED FOR MUCH OF
THE OVERNIGHT UNTIL A COLD FRONT APPROACHES FROM THE WEST OVERNIGHT
AND TOWARD DAYBREAK. THE BEST CHANCE FOR PRECIPITATION WOULD BE
DURING THE EARLY MORNING HOURS, ESPECIALLY ACROSS THE NORTHERN THIRD
OF THE AREA.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
THE AFOREMENTIONED COLD FRONT WILL MOVE ACROSS THE AREA DURING THE
MORNING HOURS, AND ANY PRECIPITATION WILL END BY LATE MORNING. DRY
AIR WILL THEN MOVE IN BEHIND THE FRONT FOR THE REST OF THE DAY. WEST
TO NORTHWEST WINDS WILL BECOME GUSTY AROUND 20-30 MPH DURING THE
AFTERNOON BEHIND THE FRONTAL PASSAGE.
&&
.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
FAIR WEATHER IS EXPECTED MUCH OF THE TIME FROM SUNDAY NIGHT
THROUGH MONDAY NIGHT AS AN AREA OF HIGH PRESSURE REMAIN ACROSS THE
REGION. CLOUDS AND A COUPLE SHOWERS MAY ARRIVE TOWARDS DAWN TUESDAY
ACROSS THE SRN AREAS...BUT EVEN THERE THE CHCS FOR PRECIP ARE ONLY
IN THE SLGT CHC OR VERY LOW CHC RANGE ATTM. TEMPERATURES WILL BE
NEAR NORMAL THESE PERIODS.
THE UPPER AIR PATTER WILL BEGIN TO FLATTEN OUT NEXT WEEK. A SFC LOW
ACROSS THE PLAINS STATES AND ITS ASSOCIATED FRONTS WILL BEGIN TO MOVE
EAST. SOME OF THE MOISTURE WITH THIS SYSTEM MAY ARRIVE AS EARLY AS
TUESDAY. WE WILL HAVE SLGT CHC OR CHC POPS IN THE FCST FOR THE TUE-
THU PERIODS ATTM...ALTHOUGH MUCH OF THE TIME WILL BE RAIN- FREE.
TEMPERATURES WILL BE MOSTLY AROUND NORMAL...BUT AN ABOVE NORMAL
DAY FOR TEMPERATURES IS POSSIBLE WEDNESDAY WITH HIGHS CLOSER TO
THE MID 70S OVER THE METRO AREAS AND THE DELMARVA REGION.
AN UPPER LOW WILL MOVE OUT OF SOUTHERN CANADA AND INTO THE GREAT
LAKES LATE NEXT WEEK. THE GREATEST CHC FOR SHOWERS WILL OCCUR
FRIDAY. WE HAVE UPPER THE POPS TO 50 PCT CHC FOR NOW...WHICH IS IN
GOOD AGREEMENT WITH OUR NEARBY OFFICES. THE UPPER LOW MAY SWIRL
ACROSS THE AREA NEXT WEEKEND...SUGGESTING THAT ANOTHER SHOWERY
WEEKEND IS POSSIBLE THEN....STILL PLENTY OF TIME TO WATCH THESE
DEVELOPMENTS HOWEVER.
&&
.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
CONDITIONS HAVE IMPROVED TO MVFR AND VFR THIS AFTERNOON. AS LOW
PRESSURE, BOTH AT THE SURFACE AND ALOFT, CONTINUE TO WEAKEN AND MOVE
EAST, ALL AREAS SHOULD BECOME VFR THIS EVENING FOR ALL AREAS AND
REMAIN VFR THROUGH MOST OF THE TAF PERIOD THROUGH SUNDAY. THE ONLY
EXCEPTION WOULD BE AROUND THE TIME OF A COLD FRONTAL PASSAGE EARLY
SUNDAY MORNING. A BRIEF PERIOD OF MVFR CIGS AND/OR VSBYS IS
POSSIBLE, ALONG WITH A FEW SCATTERED SHOWERS.
SUNDAY WILL THEN BE VFR. WINDS WILL BECOME QUITE GUSTY DURING THE
DAY SUNDAY BEHIND THE COLD FRONT WITH NORTHWEST GUSTS REACHING 20-25
KNOTS, WITH A OCCASIONAL GUSTS APPROACHING 30 KNOTS.
OUTLOOK...
SUNDAY NIGHT THRU MONDAY NIGHT...VFR EXPECTED.
TUESDAY THRU THURSDAY...VFR IN GENERAL. SCT SHOWERS WITH LOCALLY
POORER CIGS/VSBYS POSSIBLE ESPECIALLY FOR THE DELMARVA AND SRN
NJ AREAS.
&&
.MARINE...
THE SMALL CRAFT ADVISORY FOR SEAS HAS BEEN CANCELLED AS SEAS HAVE
FALLEN BELOW 5 FEET, OR WILL SHORTLY. CONDITIONS SHOULD THEN REMAIN
BELOW ADVISORY LEVELS FOR THE REMAINDER OF THE OVERNIGHT INTO SUNDAY
MORNING. A COLD FRONT WILL MOVE ACROSS THE WATERS ON SUNDAY, AND
WINDS WILL BECOME GUSTY ACROSS THE AREA DURING THE DAY. WHILE THERE
COULD BE ENOUGH OF AN INVERSION TO PREVENT WINDS FROM GUSTING
FURTHER OFFSHORE, WINDS WITHIN THE FIRST FEW MILES, AND RIGHT ALONG
THE COAST SHOULD GUSTY 25-30 KNOTS. ESPECIALLY FOR DELAWARE BAY AND
BAYS AND INLETS ALONG THE COAST. THEREFORE, WE'VE ISSUED A SMALL
CRAFT ADVISORY FOR SUNDAY AFTERNOON.
OUTLOOK...
CONDITIONS WILL REMAIN SUB-SCA FROM SUNDAY NIGHT INTO THE MIDDLE OF
NEXT WEEK. SEAS ON THE OCEAN...MOSTLY 2 TO 4 FT. SCT SHOWERS POSSIBLE
TUE THRU THU.
&&
.TIDES/COASTAL FLOODING...
WATER LEVELS WILL REMAIN HIGH ALONG THE NEW JERSEY SHORE, DELAWARE
BEACHES, AND DELAWARE BAY TONIGHT. WE CONTINUE WITH THE COASTAL
FLOOD ADVISORY WHERE IT WAS PREVIOUSLY IN EFFECT, AND HAVE ADDED THE
EXTREME UPPER PART OF THE DELAWARE BAY AND THE TIDAL DELAWARE RIVER
SOUTH OF THE COMMODORE BARRY BRIDGE AREA.
WE HAVE LEFT OUT THE TIDAL DELAWARE RIVER NORTH OF THE COMMODORE
BARRY BRIDGE AREA FOR NOW. THERE MAY BE SOME SPOTTY MINOR TIDAL
FLOODING IN THAT AREA WITH TONIGHT'S HIGH TIDE, BUT IT SHOULD NOT BE
WIDESPREAD ENOUGH TO WARRANT AN ADVISORY.
TIDAL LEVELS ON THE CHESAPEAKE BAY FOR OUR EASTERN SHORE MARYLAND
COUNTIES MAY APPROACH AND GET CLOSE TO MINOR FLOOD LEVELS, BUT
SHOULD REMAIN BELOW ADVISORY LEVELS.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...COASTAL FLOOD ADVISORY FROM 7 PM THIS EVENING TO 1 AM EDT
SUNDAY FOR NJZ012>014-020>027.
COASTAL FLOOD ADVISORY FROM 11 PM THIS EVENING TO 3 AM EDT
SUNDAY FOR NJZ016.
DE...COASTAL FLOOD ADVISORY FROM 7 PM THIS EVENING TO 1 AM EDT
SUNDAY FOR DEZ002>004.
COASTAL FLOOD ADVISORY FROM 11 PM THIS EVENING TO 3 AM EDT
SUNDAY FOR DEZ001.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 11 AM TO 6 PM EDT SUNDAY FOR ANZ430-
431-450>455.
&&
SYNOPSIS...O'HARA
NEAR TERM...ROBERTSON
SHORT TERM...ROBERTSON
LONG TERM...O'HARA
AVIATION...ROBERTSON/O'HARA
MARINE...ROBERTSON/O'HARA
TIDES/COASTAL FLOODING...ROBERTSONHazardous weather outlook, May 7, 9:08 AM EDT, 6 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 908 AM EDT SAT MAY 7 2016 DEZ001-MDZ008-012-015-019-020-NJZ001-007>010-015>019-PAZ054-055- 060>062-070-071-101>106-081315- NEW CASTLE-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN- MORRIS-HUNTERDON-SOMERSET-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 908 AM EDT SAT MAY 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-NJZ012>014-020>027-081315- KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 908 AM EDT SAT MAY 7 2016 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 1 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-081315- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 908 AM EDT SAT MAY 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 12:50 AM EDT | Coastal Flood Advisory | PHI | Atlantic, Burlington, Cape May, Cumberland, Middlesex, Monmouth and 2 more | 26 hr |
| May 7, 4:12 AM EDT | Small Craft Advisory for Hazardous Seas | PHI | 11 hr |
Nearby
Small Craft Advisories in New Jersey, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.